# SDR AWXA200600623

- Difficulty date: April 3, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 64,534 hours, 39,469 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4061100901
- Part serial: 93021484
- Condition: Faulted
- Part time: 60,429 hours, 32,811 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: G
- Precautionary procedure: C

## Discrepancy

LAS - ABORTED TAKEOFF - FLT 839 - CREW REPORTED THAT DURING TAKEOFF THE F/O'S AIRSPEED INDICATOR FAILED AT 80 KNOTS ON TAKEOFF ROLL.  CREW RETURNED TO THE GATE WITHOUT FURTHER EVENT.  MAINTENANCE REMOVED AND REPLACED THE F/O'S AIR DATA COMPUTER IAW AMERICA WEST AIRLINES TASK CARD R2A34007.  OPERATIONAL CHECKS WERE GOOD.
